×

zbMATH — the first resource for mathematics

On certain functionales arising in the theory of interpolation spaces. (English) Zbl 0175.42601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beurling, A; Deny, J, Dirichlet spaces, (), 208-215 · Zbl 0089.08201
[2] Gagliardo, E, Una stuttura unitaria in diverse famiglie de spazi funzionali, I. ricerche mat., 10, 245-281, (1961) · Zbl 0111.11102
[3] Goulaouic, C, Prolongements de foncteurs d’interpolation et applications, Ann. inst. Fourier, 18, 1-98, (1968) · Zbl 0174.17301
[4] Holmstedt, T, Interpolation d’espaces quasi-normés, C. R. acad. sci. Paris, 264, 242-244, (1967) · Zbl 0145.16401
[5] Krée, P, Interpolation d’espaces qui ne sont ni normés, ni complets. applications, Ann. inst. Fourier, 17, 137-174, (1968) · Zbl 0173.15801
[6] Oklander, E.T, Lpq interpolators and the theorem of Marcinkiewicz, Bull. amer. math. soc., 72, 49-53, (1966) · Zbl 0143.35703
[7] Peetre, J, Nouvelles propriétés d’espaces d’interpolation, C. R. acad. sci. Paris, 256, 1424-1426, (1963) · Zbl 0129.08401
[8] Peetre, J, Espaces d’interpolation, généralisations, applications, (), 133-164 · Zbl 0151.17902
[9] Peetre, J, On an interpolation theorem of foias and Lions, acta sci. math. (Szeged), 25, 255-261, (1964) · Zbl 0148.37301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.